MathSciNet Relay Station
MathSciNet bibliographic data
MR800188 (87f:60058) 60G15 (52A22)
Gordon, Yehoram Some inequalities for Gaussian processes and applications. Israel J. Math. 50 (1985), no. 4, 265–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement